Properties of Certain Subclass of Meromorphic Multivalent Functions Associated with q-Difference Operator

Date

2021

Authors

Yan, Cai-Mei
Srivastava, Rekha
Liu, Jin-Lin

Journal Title

Journal ISSN

Volume Title

Publisher

Symmetry

Abstract

A new subclass Σp,q(α,A,B) of meromorphic multivalent functions is defined by means of a q-difference operator. Some properties of the functions in this new subclass, such as sufficient and necessary conditions, coefficient estimates, growth and distortion theorems, radius of starlikeness and convexity, partial sums and closure theorems, are investigated.

Description

Keywords

q-difference operator, Janowski function, meromorphic multivalent function, distortion theorem, partial sum, closure theorem

Citation

Yan, C., Srivastava, R., & Liu, J. (2021). Properties of Certain Subclass of Meromorphic Multivalent Functions Associated with q-Difference Operator. Symmetry, 13(6), 1-11. https://doi.org/10.3390/sym13061035.